TBU Publications
Repository of TBU Publications

Robust stability analysis of discrete-time systems with parametric uncertainty: A graphical approach

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek. Robust stability analysis of discrete-time systems with parametric uncertainty: A graphical approach. International Journal of Mathematical Models and Methods in Applied Sciences [online]. 2014, vol. 8, iss. 1, s. 95-102. [cit. 2019-10-23]. ISSN 1998-0140. Dostupné z: http://www.naun.org/cms.action?id=7630.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles